Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Faisceaux amples sur les espaces analytiques


Author: Vincenzo Ancona
Journal: Trans. Amer. Math. Soc. 274 (1982), 89-100
MSC: Primary 32L10; Secondary 32C35, 32J20
DOI: https://doi.org/10.1090/S0002-9947-1982-0670921-7
MathSciNet review: 670921
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The following result is established. Let $ f:X \to Y$ be a morphism between two compact complex spaces and $ \mathfrak{L}$ a weakly positive invertible sheaf on $ X$; then for suitable $ nf{}_ \ast {\mathfrak{L}^n}$ is weakly positive on $ Y$.

It follows that Moišezon spaces can be characterized via weakly positive coherent sheaves. Moreover, a problem posed by Grauert on the exceptional subspaces of complex spaces can be solved.


References [Enhancements On Off] (What's this?)

  • [1] V. Ancona, Un teorema di contrattibilità relativa, Boll. Un. Mat. Ital. A (5) 9 (1974), 785-790. MR 0374483 (51:10683)
  • [2] -, Espaces fibrés linéaires faiblement négatifs sur un espace complexe. Trans Amer. Math. Soc. 215 (1976), 45-61. MR 0430332 (55:3337)
  • [3] -, Espaces de Moišezon relatifs et algébrisation des modifications analytiques, Math. Ann. 246 (1980), 155-165. MR 564685 (81g:32022)
  • [4] V. Ancona et Vo Van Tan, Embedding Moishezon spaces into $ 1$-convex spaces, Math. Ann. 247 (1980), 143-147. MR 568204 (81f:32011)
  • [5] A. Andreotti et W. Stoll, Analytic and algebraic dependence of meromorphic functions, Lecture Notes in Math., vol. 234, Springer-Verlag, Berlin, Heidelberg and New York, 1971. MR 0390298 (52:11124)
  • [6] M. Artin, The implicit function theorem in algebraic geometry, Algebraic Geometry, Oxford Univ. Press, London, 1969. MR 0262237 (41:6847)
  • [7] -, Algebraisation of formal moduli. II. Existence of modifications, Ann. of Math. (2) 91 (1970), 88-135. MR 0260747 (41:5370)
  • [8] C. Banica, Le complété formel d'un espace analytique le long d'un sous-espace: un théorème de comparaison, Manuscripta Math. 6 (1972), 207-244. MR 0301231 (46:389)
  • [9] J. Bingener, Schemata über Steinschen algebren, Schr. Math. Inst. Univ. Münster (2) 10 ( 1976). MR 0404678 (53:8478)
  • [10] G. Fischer, Lineare Faserraüme und kohärente Modulgarben über komplexen Räumen, Arch. Math. (Basel) 18 (1967), 609-617. MR 0220972 (36:4024)
  • [11] A. Fujiki, On the blowing down of analytic spaces, Publ. Res. Inst. Math. Sci. 10 (1975), 473-507. MR 0374484 (51:10684)
  • [12] H. Grauert, Über Modifikationen und exzeptionelle analytische Mengen, Math. Ann. 146 (1962), 331-368. MR 0137127 (25:583)
  • [13] H. Grauert et O. Riemenschneider, Verschwindungssätze für analytische Kohomologiegruppen auf komplexen Räumen, Invent. Math. 11 (1970), 263-292. MR 0302938 (46:2081)
  • [14] A. Grothendieck et J. Dieudonné, Eléments de géométrie algébrique. II, III, Inst. Hautes Études Sci. Publ. Math., Paris, 1961, pp. 8-11.
  • [15] M. Hakim, Topos annelés et schémas relatifs, Springer-Verlag, Berlin, Heidelberg and New York, 1972. MR 0364245 (51:500)
  • [16] R. Hartshorne, Ample vector bundles. Inst. Hautes Études Sci. Publ. Math. 29 (1966), 319-350. MR 0193092 (33:1313)
  • [17] H. Hironaka, Flattening theorem in complex analytic geometry, Amer. J. Math. 97 (1975), 503-547. MR 0393556 (52:14365)
  • [18] K. Knorr et M. Schneider, Relativexzeptionelle analytische Mengen, Math. Ann. 193 (1971), 238-254. MR 0293129 (45:2208)
  • [19] D. Knutson, Algebraic spaces, Lecture Notes in Math., vol. 203, Springer-Verlag, Berlin, Heidelberg and New York, 1971. MR 0302647 (46:1791)
  • [20] N. Kuhlmann, Über holomorphe Abbildungen mit proiektiven Fasern, Math. Z. 135 (1973), 43-54. MR 0333258 (48:11583)
  • [21] J. Mazur, Conditions for the existence of contractions in the category of algebraic spaces, Trans. Amer. Math. Soc. 209 (1975), 259-265. MR 0387280 (52:8123)
  • [22] J. H. Rabinowitz, Positivity notions for coherent sheaves over compact complex spaces, Invent. Math. 62 (1980), 79-87. MR 595583 (83h:32029a)
  • [23] -, Finsler structures of negative curvature in $ {\mathbf{C}}$-linear fibre spaces, Manuscripta Math. 34 (1981), 121-133. MR 620444 (82k:32068)
  • [24] O. Riemenschneider, Characterizing Moišezon spaces by almost positive coherent analytic sheaves, Math. Z. 123 (1971), 263-284. MR 0294714 (45:3782)
  • [25] -, A generalization of Kodaira's embedding theorem, Math. Ann. 200 (1973), 99-102. MR 0326009 (48:4355)
  • [26] M. Schneider, Familien negativer Vektorraümbundel und $ 1$-konvexe Abbildungen, Abh. Math. Sem. Univ. Hamburg 47 (1978), 150-170. MR 0492393 (58:11514)
  • [27] Séminaire H. Cartan 1960-61, Exposé XII par A. Grothendieck, Fibrés vectoriels, fibrés projectifs, fibrés en drapeaux. Familles d'espaces complexes et fondements de la géométrie analytique, Ann. Sci. École. Norm. Sup., Paris, 1962.
  • [28] A. J. Sommese, Criteria for quasi-projectivity, Math. Ann. 217 (1975), 247-256. MR 0385177 (52:6042)
  • [29] -, Addendum to "Criteria for quasi-projectivity", Math. Ann. 221 (1976), 95-96. MR 0402129 (53:5950)
  • [30] -, Submanifolds of abelian varieties, Math. Ann. 233 (1978), 229-256. MR 0466647 (57:6524)
  • [31] G. Tomassini, Modifications des espaces complexes. I, Ann. Mat. Pura Appl. (4) 103 (1975), 369-395. MR 0374486 (51:10686)
  • [32] F. L. Zak, $ q$-finite morphisms in formal algebraic geometry, Izv. Akad. Nauk SSSR Ser. Mat. 39 (1975), 28-68; Traduit en anglais dans Math. USSR-Izv. 9 (1975), 27-62. MR 0419440 (54:7461)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32L10, 32C35, 32J20

Retrieve articles in all journals with MSC: 32L10, 32C35, 32J20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1982-0670921-7
Keywords: Faisceau cohérent faiblement positif, ample, cohomologiquement ample, espace de Moišezon, sous-espace exceptionnel, fibré normal, contraction
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society